# SDR HALA2018041800177

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 35,464 hours, 5,779 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: False Indication
- Location: Nr 1 Engine
- Part time: 12,836 hours, 2,568 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL CHIP DETECTED AFTER LANDING.  IAW AMM 79-20-00-810-823-A, INSPECTED THE CHIP DETECTOR. NO DEBRIS FOUND. CLEANED AND REINSTALLED THE CHIP DETECTOR. PERFORMED EMCD TEST.  TESTED OK.
